# SDR 99ZZZX4623

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N928GF
- Make and model: Gulstm G1159B
- Aircraft serial: 119
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plank
- Condition: Corroded
- Location: Wing
- Part time: 9,364 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT OF WING CLOTHESPIN FITTINGS, FOUND CORROSION ON TOP OF UPPER AFT WING PLANK.  CORROSION MAY BE DUE TO HARSH AREA THAT IT IS SUBJECTED TO.
